Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Bounds on the dimension of variations of Hodge structure''


Author: James A. Carlson
Journal: Trans. Amer. Math. Soc. 299 (1987), 429
MSC: Primary 14D05; Secondary 14C30, 32G20
DOI: https://doi.org/10.1090/S0002-9947-1987-0869421-5
Original Article: Trans. Amer. Math. Soc. 294 (1986), 45-64.
MathSciNet review: 869421
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14D05, 14C30, 32G20

Retrieve articles in all journals with MSC: 14D05, 14C30, 32G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869421-5
Article copyright: © Copyright 1987 American Mathematical Society